# SDR YENA2024080801103

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 1,460 hours, 265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: FRH010034
- Part serial: 25235866
- Condition: Failed
- Location: Fuel Transfer
- Part time: 1,562 hours, 281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'FUEL ACT TRANSFER FAULT AT GATE APU ON ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); FOLLOWED TSM 25-25-00-710-150-A. CFDS SHOWS ACT VENT VALVE FAULT. REMOVED AND REPLACED ACT VENT VALVE ACTUATOR 91QH IAW AMM 28-28-72. OPS CHECK GOOD. NO FAULTS FOUND. MX-4 UPDATED MDDR CLEARED.
